Patient :I decided I wanted my period to start a week earlier than normal, after my second row of pills I stopped taking them. On the last day that I took them, I had unprotected sex which worried me so I took plan B approximately 16hrs after. It has been 4 days and my period still hasn't come. Should I be worried?
Thanks for the query
Your periods have not yet come due to the sudden stop in birth control pills, and also taking plan B after having an intercourse, which is also hormonal.This would surely cause changes in the menstrual cycle.Since plan B was taken on time, you need to worry much about the chances of getting pregnant.Wait for a week to get your cycles, in case you don't then you do a urine pregnancy test to confirm the pregnancy
Hope this helped.
These Q&A’s are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.